# SDR XN0A1301

- Difficulty date: February 21, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 51,838 hours, 48,821 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 5 Lt Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: DURING CLIMBOUT, RETRACTING FLAPS TO 5 DEGREES, TOOK LONG TIME TO GET GREEN LE LITE. RETRACTED TO FLAPS 2 DEGREES, GOT AMBER LITE AND NR 5 FLAP INTRANSIT LITE. EXTENDED FLAPS TO 5 DEGREES AND GOT ALL GREEN LITES. RETRACTED FLAPS TO 2 DEGREES AND HAD AMBER LE FLAP LITE AND NR 5 FLAP INTRANSIT LITE. R&R NR 5 LE FLAP SWITCH ACTUATOR ARM PER MM 27-32-11. RAN FLAPS UP & DOWN SEVERAL TIMES WITH NO DISC. ORIG-CLOSED
